Publication detail

Descriptional Complexity of Generalized Forbidding Grammars

MEDUNA, A., ŠVEC, M.

Original Title

Descriptional Complexity of Generalized Forbidding Grammars

English Title

Descriptional Complexity of Generalized Forbidding Grammars

Type

journal article - other

Language

en

Original Abstract

Generalized forbidding grammars are reduced.

English abstract

Generalized forbidding grammars are reduced.

Keywords

grammars

RIV year

2003

Released

12.11.2003

Publisher

Taylor & Francis Informa plc

Location

London

ISBN

0020-7160

Periodical

International Journal of Computer Mathematics

Year of study

2003

Number

80

State

GB

Pages from

11

Pages to

17

Pages count

6

Documents

BibTex


@article{BUT41990,
  author="Alexandr {Meduna} and Martin {Švec}",
  title="Descriptional Complexity of Generalized Forbidding Grammars",
  annote="Generalized forbidding grammars are reduced.",
  address="Taylor & Francis Informa plc",
  booktitle="International Journal of Computer Mathematics",
  chapter="41990",
  institution="Taylor & Francis Informa plc",
  journal="Fundamenta Informatica",
  number="80",
  volume="2003",
  year="2003",
  month="november",
  pages="11--17",
  publisher="Taylor & Francis Informa plc",
  type="journal article - other"
}